# SDR UPS99829408

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561561412
- Condition: Corroded
- Location: Bs 120-140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 120-140 AT LONG 14R, THE INTERCOSTAL UPPER FLANGE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED INTERCOSTAL IAW DWG 5615614 AND SRM 51-1-21.
